Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 73, NWS Austin/San Antonio, TX

July 7, 2018Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jul 7, 2018, 6:45 PM CDT for Medina County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2018, 6:45 PM CDT (23:45 UTC)
Expired
Jul 7, 2018, 7:15 PM CDT
In force
30 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Medina County, TX

The radar

The Laughlin AFB radar (KDFX), 98 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2018-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 309 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2018-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
309 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

207 
WUUS54 KEWX 072345
SVREWX
TXC325-080015-
/O.NEW.KEWX.SV.W.0073.180707T2345Z-180708T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
645 PM CDT SAT JUL 7 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Medina County in south central Texas...

* Until 715 PM CDT

* At 644 PM CDT, a severe thunderstorm was located 8 miles north of
  Hondo, moving southwest at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Hondo and D'Hanis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2949 9941 2958 9915 2942 9905 2921 9941
TIME...MOT...LOC 2344Z 062DEG 19KT 2947 9918 

HAIL...1.00IN
WIND...60MPH
 
$$

TB3
3 follow-up statements
847 
WWUS54 KEWX 072354
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
654 PM CDT SAT JUL 7 2018

TXC325-080015-
/O.CON.KEWX.SV.W.0073.000000T0000Z-180708T0015Z/
Medina TX-
654 PM CDT SAT JUL 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN MEDINA COUNTY...

At 654 PM CDT, a severe thunderstorm was located 8 miles north of
D'Hanis, or 8 miles northwest of Hondo, moving southwest at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Hondo and D'Hanis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

&&

LAT...LON 2949 9941 2958 9915 2942 9905 2921 9941
TIME...MOT...LOC 2354Z 062DEG 19KT 2945 9923 

HAIL...1.50IN
WIND...60MPH
 
$$

TB3
992 
WWUS54 KEWX 072359
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
659 PM CDT SAT JUL 7 2018

TXC325-080015-
/O.CON.KEWX.SV.W.0073.000000T0000Z-180708T0015Z/
Medina TX-
659 PM CDT SAT JUL 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WEST CENTRAL MEDINA COUNTY...

At 659 PM CDT, a severe thunderstorm was located near D'Hanis, or 9
miles northwest of Hondo, moving southwest at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
D'Hanis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

&&

LAT...LON 2950 9936 2955 9921 2943 9912 2929 9931
TIME...MOT...LOC 2359Z 062DEG 19KT 2942 9929 

HAIL...1.00IN
WIND...60MPH
 
$$

TB3
348 
WWUS54 KEWX 080007
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
707 PM CDT SAT JUL 7 2018

TXC325-080017-
/O.EXP.KEWX.SV.W.0073.000000T0000Z-180708T0015Z/
Medina TX-
707 PM CDT SAT JUL 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MEDINA COUNTY
WILL EXPIRE AT 715 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.

LAT...LON 2950 9936 2955 9921 2943 9912 2929 9931
TIME...MOT...LOC 0007Z 062DEG 19KT 2941 9932 

$$

TB3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:39 PM CDT, 6 minutes earlier.

Area forecast discussion, Jul 7, 6:39 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
639 PM CDT Sat Jul 7 2018

.AVIATION DISCUSSION...FOR 00Z TAF PERIOD...
Showers and thunderstorms are overall diminishing in coverage across
the region, with a cluster moving through the KSAT/KSSF areas at TAF
issuance. By 00Z, TSRA should be concluded at KSAT with another hour
of potential impacts at KSSF before recovering to VFR for the rest of
the evening. KDRT will also be inheriting a weak line of mostly SHRA
but occasional TSRA for the first couple hours of the TAF. Overnight,
HRRR/RAP indicate MVFR or IFR CIGs beginning after 08Z with another
round of isolated TSRA in the afternoon.

&&

.PREV DISCUSSION... /ISSUED 247 PM CDT Sat Jul 7 2018/

SHORT TERM (Tonight through Sunday Night)...
The combination of a mid to upper level inverted trough moving across
the area, outflow boundaries, the seabreeze pushing inland and over
the coastal plains and a moist airmass in place with precipitable
water values ranging between 1.6 to 2.1 inches translates to more
scattered showers and isolated thunderstorms across South Central
Texas through this evening. Weather hazards from now through this
evening will be occasional cloud to ground lightning strikes,
thunderstorm wind gusts up to 40 mph and localized flash flooding.

HiRes models suggest for showers and thunderstorms to diminish late
this evening as the mid to upper level disturbance moves away from
the area. However, scattered showers and isolated thunderstorms will
continue to occur overnight through Sunday morning as a rich tropical
airmass remains across South Central Texas.

There may be a little break from storm activity mid-morning Sunday
before another around of scattered showers and isolated thunderstorms
move from east to west as a result of another upper level
disturbance moving across the area. Similar to Saturday afternoon,
expect stronger storms to produce occasional cloud to ground
lightning strikes, thunderstorm wind gusts up to 40 mph and localized
flash flooding. This activity could go through late in the evening
or maybe through the overnight hours depending on how quickly the
upper level disturbance moves away.

LONG TERM (Monday through Saturday)...
By Monday, another upper level inverted trough is forecast to once
again produce scattered showers and thunderstorms across most of
South Central Texas. Chances for rain begin to diminish from east to
west Monday evening as the disturbance moves to the northwest. From
the remainder of the week and into early next week, expect some
sea-breeze activity across the coastal plains from Tuesday through
Friday.

Temperatures will be below the normal climate values for the next
several days as showers and cloud coverage lingers around but back
to the mid and upper 90s for the latter part of the work week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              74  91  74  88  74 /  40  60  50  50  10
Austin Bergstrom Intl Airport  73  90  73  88  72 /  40  60  50  50  10
New Braunfels Muni Airport     74  89  73  88  73 /  40  60  50  50  10
Burnet Muni Airport            72  89  72  87  71 /  40  50  50  50  20
Del Rio Intl Airport           75  91  75  91  74 /  40  40  50  40  30
Georgetown Muni Airport        72  90  73  87  73 /  40  60  50  50  10
Hondo Muni Airport             73  90  73  90  73 /  30  40  50  30  20
San Marcos Muni Airport        73  89  73  88  72 /  40  60  50  50  10
La Grange - Fayette Regional   74  88  75  88  74 /  50  60  50  50  10
San Antonio Intl Airport       74  90  74  89  74 /  30  50  50  40  10
Stinson Muni Airport           75  91  75  89  74 /  30  50  40  40  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...TB3
Synoptic/Grids...Hampshire
Public Service/Data Collection...33
Hazardous weather outlook, Jul 7, 3:18 AM CDT, 15 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
318 AM CDT Sat Jul 7 2018

TXZ171>173-183>194-202>209-217>225-228-080830-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
318 AM CDT Sat Jul 7 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.
Scattered showers and thunderstorms are expected today and
tonight across south central Texas. Severe thunderstorms are not
expected at this time. However, occasional lightning strikes,
gusty winds and brief heavy rain will be possible with the
thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jul 7, 4:36 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
436 PM CDT SAT JUL 7 2018

TXZ183-184-202-203-072200-
Uvalde TX-Kinney TX-Val Verde TX-Edwards TX-
436 PM CDT SAT JUL 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR KINNEY...WESTERN UVALDE...WESTERN
EDWARDS AND NORTHEASTERN VAL VERDE COUNTIES UNTIL 500 PM CDT...

At 435 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northeast of Carta Valley to 10 miles
east of Alamo Village to near Laguna. Movement was southwest at 30
mph.

Small hail, frequent cloud to ground lightning, and wind gusts up to
50 mph will be possible with these storms.

Locations impacted include...
Brackettville, Loma Alta, Laguna, Amanda, Cline, Standart, Alamo
Village, Carta Valley, Concan, Devils River SNA - Del Norte, Kickapoo
Cavern State Park, Turkey Mountain, Vinegarone and Fort Clark
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 3028 10116 3029 10051 2953 10015 2951 9960
      2920 9986 2924 10065
TIME...MOT...LOC 2135Z 066DEG 24KT 2994 10054 2947 10022 2945 9993

TB3
Special weather statement, Jul 7, 4:40 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
440 PM CDT SAT JUL 7 2018

TXZ203-204-219-072230-
Frio TX-Uvalde TX-Medina TX-
440 PM CDT SAT JUL 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MEDINA...SOUTHEASTERN
UVALDE AND NORTHWESTERN FRIO COUNTIES UNTIL 530 PM CDT...

At 439 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Knippa to near Biry.
Movement was southwest at 25 mph.

Very heavy rainfall, frequent cloud to ground lightning, and wind
gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Uvalde, Pearsall, Devine, Sabinal, North Pearsall, Moore, Knippa,
Yancey, Frio Town and Uvalde Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2901 9941 2909 9942 2909 9962 2919 9989
      2944 9967 2916 9886 2887 9906
TIME...MOT...LOC 2139Z 082DEG 22KT 2939 9971 2918 9901

TB3
Special weather statement, Jul 7, 4:58 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
458 PM CDT SAT JUL 7 2018

TXZ183-184-202-203-072245-
Uvalde TX-Kinney TX-Val Verde TX-Edwards TX-
458 PM CDT SAT JUL 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KINNEY...SOUTHWESTERN
UVALDE...SOUTHWESTERN EDWARDS AND NORTHEASTERN VAL VERDE COUNTIES
UNTIL 545 PM CDT...

At 458 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles northeast of Juno to near Alamo
Village to 7 miles northwest of Uvalde. Movement was southwest at 25
mph.

Pea sized hail, frequent cloud to ground lightning, very heavy
rainfall, and winds in excess of 40 mph will be possible with these
storms.

Locations impacted include...
Brackettville, Loma Alta, Juno, Blewett, Amanda, Cline, Standart,
Alamo Village, Carta Valley, Laughlin AFB, Devils River SNA - Big
Satan, Devils River SNA - Del Norte, Kickapoo Cavern State Park,
Turkey Mountain, Vinegarone and Fort Clark Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3029 10075 2943 10028 2931 9974 2915 9990
      2929 10072 3029 10130
TIME...MOT...LOC 2158Z 089DEG 22KT 3031 10094 2939 10044 2928 9989

TB3
Special weather statement, Jul 7, 5:18 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
518 PM CDT SAT JUL 7 2018

TXZ203-218-219-072300-
Frio TX-Uvalde TX-Zavala TX-
518 PM CDT SAT JUL 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UVALDE...NORTHERN
ZAVALA AND WESTERN FRIO COUNTIES UNTIL 600 PM CDT...

At 517 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Uvalde Estates to Pearsall. Movement was
southwest at 20 mph.

Small hail, frequent cloud to ground lightning, and wind gusts up to
50 mph will be possible with these storms.

Locations impacted include...
Uvalde, Pearsall, Dilley, La Pryor, Batesville, North Pearsall,
Moore, Knippa, Derby, Washer, Uvalde Estates, Divot, Bluff, Frio Town
and Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2901 10003 2934 9973 2921 9941 2907 9941
      2907 9909 2901 9894 2864 9921
TIME...MOT...LOC 2217Z 047DEG 18KT 2922 9989 2889 9908

TB3
Special weather statement, Jul 7, 5:29 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
529 PM CDT SAT JUL 7 2018

TXZ205-207-221-072300-
Guadalupe TX-Bexar TX-Wilson TX-
529 PM CDT SAT JUL 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...NORTH
CENTRAL WILSON AND EAST CENTRAL BEXAR COUNTIES UNTIL 600 PM CDT...

At 529 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Berlin, or 7 miles southwest of Seguin, moving southwest at 20
mph.

Small hail, frequent cloud to ground lightning, and winds in excess
of 40 mph will be possible with this storm.

Locations impacted include...
Schertz, Cibolo, St. Hedwig, La Vernia, Marion, New Berlin, Zuehl and
Friendly Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2959 9812 2947 9793 2931 9810 2947 9828
TIME...MOT...LOC 2229Z 047DEG 18KT 2948 9803

TB3
Special weather statement, Jul 7, 5:43 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
543 PM CDT SAT JUL 7 2018

TXZ183-202-203-217-218-072330-
Maverick TX-Uvalde TX-Kinney TX-Val Verde TX-Zavala TX-
543 PM CDT SAT JUL 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KINNEY...NORTHERN
MAVERICK...SOUTHWESTERN UVALDE...NORTHWESTERN ZAVALA AND SOUTHEASTERN
VAL VERDE COUNTIES UNTIL 630 PM CDT...

At 541 PM CDT, Doppler radar was tracking strong thunderstorms and
outflow boundaries along a line extending from 13 miles north of
Comstock to near Laughlin AFB to near Washer. Movement was
southwest at 30 mph.

Wind gusts up to 50 mph will be the main concern with these storms
but heavy downpours and frequent cloud to ground lightning will also
be a threat.

Locations impacted include...
Del Rio, Brackettville, Comstock, Spofford, Quemado, Lake View,
Amistad Recreation Area - Diablo East, Amistad Acres, Darling,
Laughlin AFB, Shumla, and Dabney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

If on or near Lake Amistad, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 2978 10140 2989 10107 2943 10067 2922 9983
      2880 10030 2891 10062 2909 10067 2924 10079
      2935 10095 2936 10100 2946 10106 2952 10118
      2953 10126 2962 10125 2962 10128 2958 10130
      2961 10131 2965 10130 2966 10134
TIME...MOT...LOC 2241Z 070DEG 27KT 2987 10111 2933 10083 2905 9995

TB3

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 1:21 PM CDTSpecial Weather StatementEWXVal Verde39 min
Jul 7, 2:01 PM CDTSpecial Weather StatementEWXLee29 min
Jul 7, 2:24 PM CDTSpecial Weather StatementEWXBurnet36 min
Jul 7, 3:53 PM CDTSpecial Weather StatementEWXTravis22 min
Jul 7, 4:30 PM CDTSpecial Weather StatementEWXCaldwell, Comal, Guadalupe45 min
Jul 7, 4:36 PM CDTSpecial Weather StatementEWXKinney, Uvalde24 min
Jul 7, 4:40 PM CDTSpecial Weather StatementEWXMedina50 min
Jul 7, 4:58 PM CDTSpecial Weather StatementEWXKinney47 min
Jul 7, 5:12 PM CDTAreal Flood AdvisoryEWXCaldwell, Hays2 hr
Jul 7, 5:18 PM CDTSpecial Weather StatementEWXFrio42 min
Jul 7, 5:29 PM CDTSpecial Weather StatementEWXGuadalupe31 min
Jul 7, 5:43 PM CDTSpecial Weather StatementEWXKinney47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.